Inventiones mathematicae

, Volume 67, Issue 1, pp 117–121 | Cite as

Topological sufficiency of smooth map-germs

  • John D. Randall
Article
  • 45 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bochnak, J., Lojasiewicz, S.: A converse of the Kuiper-Kuo Theorem. Lecture Notes Vol. 192, pp. 254–261. Berlin-Heidelberg-New York: Springer 1971Google Scholar
  2. 2.
    Damon, J.: Finite determinacy and topological triviality I. Invent. math.62, 299–324 (1980)Google Scholar
  3. 3.
    Fukuda, M., Fukuda, T.: AlgebrasQ(f) determine the topological types of generic map-germs. Invent. math.51, 231–237 (1979)Google Scholar
  4. 4.
    Gibson, C.G., Wirthmüller, K., du Plessis, A.A., Looijenga, E.J.N.: Topological stability of smooth mappings. Berlin-Heidelberg-New York: Springer 1976Google Scholar
  5. 5.
    Kuo, T.-Z.: OnC 0-sufficiency of jets of potential functions. Topology8, 167–171 (1969)CrossRefGoogle Scholar
  6. 6.
    Lê Dũng Tráng, Ramanujan, C.P.: The invariance of Milnor's number implies topological triviality. Amer. J. Math.98, 67–78 (1976)Google Scholar
  7. 7.
    Mather, J.: Stability ofC -mappings. III. Finitely determined map-germs. Publ. Math. I.H.E.S.35, 127–156 (1968); IV. Classification of stable germs byR-algebras. Publ. Math. I.H.E.S.37, 223–248 (1969)Google Scholar
  8. 8.
    Mather, J.: Stratifications and mappings. In: Dynamical Systems (Salvador, Brazil), (M. Peixoto, ed.) pp. 195–252. New York-London: Academic Press 1973Google Scholar
  9. 9.
    Varčenko, A.N.: Local topological properties of differentiable mappings. Izv. Akad. Nauk. SSSR38, 1037–1090 (1974); Math. USSR Izv.8, 1033–1082 (1974)Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • John D. Randall
    • 1
  1. 1.Department of MathematicsRutgers UniversityNew BrunswickUSA

Personalised recommendations